Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 110, NWS North Platte, NE

May 29, 2013Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2013, 1:00 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 1:00 PM CDT (18:00 UTC)
Expired
May 29, 2013, 1:45 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Frontier County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 1:12 PM CDTHAIL 1Curtis, NEHAIL LASTED FOR TEN MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WUUS53 KLBF 291800
SVRLBF
NEC063-111-291845-
/O.NEW.KLBF.SV.W.0110.130529T1800Z-130529T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
100 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 145 PM CDT

* AT 1257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  CURTIS...AND MOVING NORTH AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  CURTIS...MAYWOOD...MOOREFIELD...JEFFREY CANYON STATE WILDLIFE
  MANAGEMENT AREA AND HANSEN MEMORIAL RESERVE STATE WILDLIFE
  MANAGEMENT AREA.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 203 AND 204.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 38 AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4102 10060 4098 10027 4048 10042 4051 10066
TIME...MOT...LOC 1800Z 187DEG 22KT 4057 10054

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
3 follow-up statements
607 
WWUS53 KLBF 291815
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
115 PM CDT WED MAY 29 2013

NEC063-111-291845-
/O.CON.KLBF.SV.W.0110.000000T0000Z-130529T1845Z/
FRONTIER NE-LINCOLN NE-
115 PM CDT WED MAY 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN AND CENTRAL FRONTIER COUNTIES UNTIL 145 PM CDT...

AT 111 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CURTIS...AND
MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
CURTIS...MAYWOOD...MOOREFIELD...JEFFREY CANYON STATE WILDLIFE
MANAGEMENT AREA AND HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT
AREA.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 204 AND 205.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 38 AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4102 10060 4098 10027 4048 10042 4051 10066
TIME...MOT...LOC 1815Z 197DEG 18KT 4060 10054

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
794 
WWUS53 KLBF 291834
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
134 PM CDT WED MAY 29 2013

NEC063-111-291845-
/O.CON.KLBF.SV.W.0110.000000T0000Z-130529T1845Z/
FRONTIER NE-LINCOLN NE-
134 PM CDT WED MAY 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN AND CENTRAL FRONTIER COUNTIES UNTIL 145 PM CDT...

AT 130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CURTIS...AND
MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. QUARTER SIZE HAIL WAS REPORTED IN CURTIS 
AT 112PM CDT.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MOOREFIELD...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA AND HANSEN
MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 204 AND 205.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 38 AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4102 10060 4098 10027 4048 10042 4051 10066
TIME...MOT...LOC 1833Z 194DEG 19KT 4070 10051

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
139 
WWUS53 KLBF 291846
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
146 PM CDT WED MAY 29 2013

NEC063-111-291855-
/O.EXP.KLBF.SV.W.0110.000000T0000Z-130529T1845Z/
FRONTIER NE-LINCOLN NE-
146 PM CDT WED MAY 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND
CENTRAL FRONTIER COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. IN ADDITION...A SEVERE 
THUNDERSTORM WARNING IS IN EFFECT FOR NORTHEAST LINCOLN COUNTY UNTIL 
230 PM CDT.

LAT...LON 4102 10060 4098 10027 4048 10042 4051 10066
TIME...MOT...LOC 1845Z 194DEG 19KT 4076 10049

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:50 PM CDT, 10 minutes earlier.

Area forecast discussion, May 29, 12:50 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1250 PM CDT WED MAY 29 2013

.SYNOPSIS...
ISSUED AT 400 AM CDT WED MAY 29 2013

WIDESPREAD THUNDERSTORMS CONTINUE ACROSS THE NORTHERN HALF OF THE
FORECAST AREA ATTM. AT THIS TIME...THE STRONGER THUNDERSTORMS
WERE LOCATED ACROSS NORTH CENTRAL NEBRASKA...MAINLY ALONG AND
EAST OF HIGHWAY 7 FROM AINSWORTH TO NORTH OF BREWSTER. CURRENT WV
IMAGERY CONTINUES TO INDICATE A TANDEM OF SHORTWAVES ACROSS THE
CENTRAL PLAINS AND CENTRAL ROCKIES. THE FIRST WAS LIFTING ACROSS
NORTHERN NEBRASKA ATTM AND WAS THE MAIN UPPER LEVEL SUPPORT FOR
THE ONGOING THUNDERSTORMS. A SECOND...STRONGER DISTURBANCE WAS
LOCATED OVER NRN UT AND WAS LIFTING TO THE ENE INTO SWRN WYOMING
ATTM. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER SERN
COLORADO WITH A WARM FRONT EXTENDING FROM NORTHWESTERN KS INTO
NERN NEBRASKA. TEMPERATURES AS OF 3 AM WERE IN THE MID 50S TO
LOWER 60S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM CDT WED MAY 29 2013

THE MAIN FORECASTING CHALLENGE CONTINUES TO BE PRECIPITATION
CHANCES AND THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. A STRONG SHORTWAVE AND AN ASSOCIATED TROUGH OF LOW
PRESSURE ALOFT WILL LIFT INTO NERN PORTIONS OF WYOMING THEN THE
BLACK HILLS OVER THE NEXT 24 HRS. A WELL DEFINED DRY LINE WILL
EXIST LATER THIS AFTERNOON OVER SWRN NEBRASKA AND WESTERN
KS...WITH A SURFACE TROUGH EXTENDING ACROSS THE PANHANDLE.
CONVECTION SHOULD BEGIN TO BREAK OUT ALONG THE DRYLINE LATER THIS
AFTERNOON AS THE CAP WEAKENS SIGNIFICANTLY ACROSS WESTERN KS.
DECENT BULK SHEAR EXISTS ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA AND WESTERN KS...SO STORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE AS THEY LIFT NEWD INTO SWRN NEBRASKA. LIKE
YESTERDAY...MID LEVEL LAPSE RATES ARE VERY STEEP IN THE H850 TO
H700 LEVEL SO VERY LARGE HAIL WILL BE THE MAIN SEVERE THREAT.
FURTHER NORTH SOME CONVECTION MAY FIRE ALONG THE SURFACE TROUGH
IN THE NEBR PANHANDLE BUT DECREASED CAPE FURTHER NORTH MAY LIMIT
SEVERE POTENTIAL LATER TODAY. AS FOR TIMING...AT THIS
TIME...BASED ON WHERE THE UPPER LEVEL TROUGH AND SHORTWAVES ARE
LOCATED...MOST OF THE THUNDERSTORMS SHOULD EXIT THE FORECAST AREA
BY MIDNIGHT. THE EXCEPTION WILL BE IN THE FAR NORTHEAST...WHERE
IT MAY POSSIBLY LINGER THROUGH 06Z TONIGHT BASED ON THE OFF HOUR
NAM SOLN.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 400 AM CDT WED MAY 29 2013

UPPER LEVEL TROUGH/LOW WILL BECOME A CLOSED LOW OVER THE NORTHERN
PLAINS /DAKOTAS/ DURING THE DAY ON THURSDAY. THEN THE LOW WILL
SLOWLY ROTATE EASTWARD INTO THE WEEKEND. THE OPERATIONAL GFS
ROTATES THE LOW FURTHEST TO THE SOUTH...NEARING THE NEB/S DAKOTA
BORDER...WHILE THE REST OF THE MODELS TAKE MORE OF A STRAIGHT
EASTWARD MOVEMENT...CLOSER TO THE N/S DAKOTA BORDER. AS A RESULT
THE GFS DOES PUSH PRECIP FURTHER TO THE S...INTO THE CWA FRIDAY
NIGHT...NEARLY ALL OF THE CWA. FORECAST DOES WRAP MOISTURE INTO
THE CWA...HOWEVER NOT AS FAR AS THE GFS WOULD SUGGEST.

UNTIL THEN...FOR THURSDAY INTO EARLY FRIDAY...WILL SEE A COUPLE OF
WAVES ROTATE AROUND THE LOW...WHICH COULD SET OFF SOME ISOLATED
ACTIVITY. BEST INSTABILITY IS FURTHER SOUTH AND EAST...ALONG THE
PACIFIC COLD FRONT...HOWEVER CAN NOT RULE OUT SOME SHOWERS OR EVEN
A FEW RUMBLES OF THUNDER. HIGHEST PROBS ARE CLOSEST TO THE
LOW...AND NEAR THE NORTHERN NEB BORDER. TEMPS REMAIN COOL ACROSS
THE NW...60S...WHERE MORE CLOUDS/ACTIVITY IS EXPECTED. ELSEWHERE
HIGHS SHOULD PUSH INTO THE 70S...MAY 80 ACROSS FAR SW NEB WITH
MORE SUN.

SATURDAY AS THE LOW ROTATES TOWARDS THE GREAT LAKES...A
REINFORCING PUSH OF COOL AIR AND A LOW CHANCE FOR POPS WILL HELP
TO KEEP TEMPS IN THE 60S FOR NEARLY ALL...WHICH WILL BE BELOW
NORMAL.

BY THE END OF THE WEEKEND INTO NEXT WEEK THE NEXT TROUGH WILL DIG
TOWARDS THE NORTHERN/CENTRAL ROCKIES. SOUTHWEST FLOW WILL BRING
A CHANCE FOR A RETURN TO A MORE ACTIVE PATTERN. MEANWHILE A
SURFACE HIGH WILL PUSH ACROSS THE GREAT LAKES/UPPER MISS RIVER
VALLEY. SE SURFACE FLOW WILL BEGIN TO PUSH MOISTURE BACK INTO THE
AREA. AS A RESULT MORE THUNDERSTORMS RETURN TO THE FORECAST MONDAY
NIGHT INTO TUESDAY AFTER A SHORT BREAK SUNDAY AND EARLY MONDAY.
HIGHS WILL LIKELY PUSH WELL INTO THE 70S OR 80S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1240 PM CDT WED MAY 29 2013

SCT TSTMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON. AREAS OF
MVFR WILL ALSO RESIDE IN AREAS OF LOWER CLOUDS. THUNDERSTORMS
EXPECTED TO QUITE WIDESPREAD MID TO LATE AFTERNOON...THEN DIMINISH
THIS EVENING WITH IMPROVING OVERALL CONDITIONS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...TAYLOR
Hazardous weather outlook, May 29, 10:03 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 AM CDT WED MAY 29 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-301515-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1003 AM CDT WED MAY 29 2013 /903 AM MDT WED MAY 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE LATER
THIS AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH
CENTRAL NEBRASKA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
SEVERE THREATS. IN ADDITION TO THE SEVERE THREAT...HEAVY RAINFALL
IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY.
AT THIS TIME THE THREAT FOR SEVERE STORMS IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, May 29, 8:51 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 AM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             3 NW PAXTON             41.16N 101.40W
05/29/2013  E0.88 INCH       KEITH              NE   PUBLIC

&&

CBUTTLER
Local storm report, May 29, 8:52 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 AM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     10 N TRYON              41.70N 100.94W
05/29/2013                   MCPHERSON          NE   PUBLIC

            REPORTS OF SMALL TWIGS BLOWN DOWN WITH WIND ESTIMATED AT
            50 MPH.

1225 AM     TSTM WND DMG     9 N TRYON               41.69N 100.94W
05/29/2013                   MCPHERSON          NE   PUBLIC

            REPORTS OF MULTIPLE 4INCH DIAMETER TREE LIMBS DOWN. WINDS
            ESTIMATED AT 60 MPH.

1225 AM     HAIL             9 N TRYON               41.69N 100.94W
05/29/2013  E1.00 INCH       MCPHERSON          NE   PUBLIC

            ESTIMATED QUARTER SIZE HAIL.

&&

JGOMEZ
Local storm report, May 29, 9:19 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 AM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             7 SE MADRID             40.78N 101.45W
05/28/2013  E1.00 INCH       PERKINS            NE   PUBLIC

            QUARTER SIZE HAIL

1150 PM     NON-TSTM WND DMG 7 SE MADRID             40.78N 101.45W
05/28/2013                   PERKINS            NE   PUBLIC

            HAD SEVERAL LARGE TREE BRANCHES DOWN, ESTIMATED AT LEAST
            4 INCHES IN DIAMETER. WINDS ESTIMATED AT 60 MPH.

&&

JGOMEZ
Local storm report, May 29, 10:25 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 AM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       19 SW TRYON             41.36N 101.20W
05/29/2013  E1.50 INCH       LINCOLN            NE   TRAINED SPOTTER

            ESTIMATED AMOUNT OF 1.50 INCHES OF RAIN NEAR DIAMOND BAR
            LAKE OVERNIGHT.

0945 AM     HEAVY RAIN       PAXTON                  41.12N 101.36W
05/29/2013  E0.00 INCH       KEITH              NE   PUBLIC

            REPORT OF 1.90 INCHES OF RAIN OVERNIGHT.

&&

JGOMEZ
Special weather statement, May 29, 12:22 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1222 PM CDT WED MAY 29 2013

NEZ007-010-291800-
BOYD NE-HOLT NE-
1222 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOLT AND EASTERN BOYD
COUNTIES UNTIL 100 PM CDT...

AT 1219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BRISTOW...OR 8 MILES EAST OF SPENCER...
MOVING NORTH AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GROSS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

STOPPKOTTE
Special weather statement, May 29, 12:46 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1246 PM CDT WED MAY 29 2013

NEZ037-038-059-291830-
CUSTER NE-LINCOLN NE-LOGAN NE-
1246 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHEASTERN
LINCOLN AND WESTERN CUSTER COUNTIES UNTIL 130 PM CDT...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTH OF ARNOLD...MOVING NORTH AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ARNOLD...
  FINCHVILLE...
  LOGAN...
  PLEASANT HILL...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 240 AND 258.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:38 PM CDTSevere Thunderstorm WarningLBFDeuel52 min
May 28, 8:43 PM CDTSevere Thunderstorm WarningLBFCherry47 min
May 28, 9:00 PM CDTTornado WarningLBFDeuel, Keith45 min
May 28, 10:10 PM CDTSevere Thunderstorm WarningLBFGarden50 min
May 28, 10:39 PM CDTSevere Thunderstorm WarningLBFArthur51 min
May 28, 10:54 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins51 min
May 28, 11:30 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson45 min
May 28, 11:43 PM CDTSevere Thunderstorm WarningLBFPerkins47 min
May 28, 11:51 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln39 min
May 29, 12:21 AM CDTSevere Thunderstorm WarningLBFMcPherson24 min
May 29, 12:47 AM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas43 min
May 29, 12:59 AM CDTSevere Thunderstorm WarningLBFLincoln46 min
May 29, 1:07 AM CDTSevere Thunderstorm WarningLBFKeith, Perkins38 min
May 29, 1:29 AM CDTSevere Thunderstorm WarningLBFLogan, Thomas31 min
May 29, 2:15 AM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas45 min
May 29, 1:20 PM CDTSevere Thunderstorm WarningLBFBrown, Rock40 min
May 29, 1:41 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
May 29, 1:52 PM CDTSevere Thunderstorm WarningLBFHayes53 min
May 29, 2:26 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
May 29, 2:43 PM CDTSevere Thunderstorm WarningLBFHayes32 min
May 29, 2:54 PM CDTSevere Thunderstorm WarningLBFLincoln51 min
May 29, 2:55 PM CDTSevere Thunderstorm WarningLBFChase35 min
May 29, 3:09 PM CDTSevere Thunderstorm WarningLBFCuster51 min
May 29, 3:13 PM CDTSevere Thunderstorm WarningLBFLincoln47 min
May 29, 3:30 PM CDTSevere Thunderstorm WarningLBFChase45 min
May 29, 3:50 PM CDTTornado WarningLBFCuster25 min
May 29, 4:00 PM CDTSevere Thunderstorm WarningLBFCuster45 min
May 29, 4:06 PM CDTSevere Thunderstorm WarningLBFBrown, Rock39 min
May 29, 4:15 PM CDTSevere Thunderstorm WarningLBFCuster45 min
May 29, 4:35 PM CDTTornado WarningLBFCuster25 min
May 29, 4:42 PM CDTFlash Flood WarningLBFCuster3 hr
May 29, 4:58 PM CDTTornado Warning Tornado observedLBFCuster, Garfield, Loup32 min
May 29, 5:19 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt41 min
May 29, 5:29 PM CDTSevere Thunderstorm WarningLBFGarfield46 min
May 29, 5:49 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler41 min
May 29, 5:51 PM CDTFlash Flood WarningLBFCuster, Loup3 hr
May 29, 5:55 PM CDTFlash Flood WarningLBFGarfield3 hr
May 29, 6:17 PM CDTSevere Thunderstorm WarningLBFHolt43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.